Jump to content

Recommended Posts

risperdalhater

Here is a question for everyone who has used anti-psychotics (especially athletes):  Have you experienced poor blood circulation after using anti-psychotics? please reply with your experience in decent detail.

 

I myself am an athlete and after i took risperdal, my blood circulation dramatically weakened, i was much less vascular and could barely experience a muscle pump after working out; I recovered from that side effect after a rough 14 months.

 

later i took abilify and the same exact thing happened, poor circulation, less vascular and of course fatigue in the gym. after bloodwork, the only thing that was abnormal was prolactin (it was high after risperdal and low after abilify).

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to post
Share on other sites
  • ChessieCat changed the title to Blood circulation and antipsychotics

Good question. I'm certain there's something wrong with my blood circulation but don't know what the classic symptoms would be. All I know is that I'm just extremely weak and have a hard time even going for a short walk. I have no energy whatsoever. I always have an ice cold patch of skin somewhere on my body, too, that I attribute to a lack of blood circulation. Also, it seems that my body is just not getting the nutrients it needs to function the way it should--like my blood is not circulating properly.

 

The doctor prescribed abilify (5 mg) to boost the effexor I was put on. I took those for seven years with a couple other antidepressants. For six years prior to that I was on lexapro. When I asked to be taken off all of the drugs, the doctor cold turkeyed the abilify.

 

I have a list of symptoms a page and a half long that I experience daily--19.5 months now. Never have I thought that any of them were related to abilify use until now that I read your post.

 

Callie

 

 

 

 

Lexapro: 2004-2010; Effexor XR 225 mg.: May 2010 - April 2017

Abilify 5 mg.: May 2010 - April 2017; Buspirone 60 mg.: 2004 - April 2017; Trazadone 100 mg.: 2004 - April 2017; Xanax: as needed; Fast taper

 

 

Link to post
Share on other sites
  • 7 months later...
swordiebrom

don't you get a relapse when you are off medication? I felt that i am generally getting better while off medication but suffer something like a relapse which i couldn't really tell if it is

risperidone 5mg on 17 december 2017

4mg from 15/1/2018

3mg from 23/1/2018

2 mg from 27/3/2018

fluoxetine 20mg started 15/12/2017,stopped 15/1/2018

1/1/2019 80 mg lurasidone

2/1/2019 40 mg lurasidone

3/1/2019 stopped

29/5/2019 20 mg lurasidone 

7/6/2019 10 mg lurasidone 27/6/2019 5 mg lurasidone 30/11/2019 2 mg lurasidone 30/12/2019 1.66 mg lurasidone

Link to post
Share on other sites
  • 1 year later...
cleopatra

I have the poor circulation problem and today I was getting a blood test done and the nurse was so baffled at how she struggled to get blood samples from me (had to use the butterfly). 

I cried on the way home. I could tell that the AD wrecked my heart, circulation and blood pressure even if I took it for such a short time.

Did anyone with poor circulation improve over time?

2nd of April 2020 - 7th of April 2020 Sertraline 50 mg (adverse reaction).

 

2nd of August 2020 Omega 3 fish oil 1000mg (currently on).

Link to post
Share on other sites
  • 2 months later...
tsranga

@cleopatrai would also like to know, but it appears no one knows or has responded.

 

I have been experiencing this since my withdrawal.  Posture and drastic temperature changes brings them on, and I am more sensitive to minute changes ( air drafts, sunlight, fabric) then. 

 

 

 

 

 

Chronic IBS since 1990

Former smoker (1992- Jun 2017)

Prescribed mirtazapine for sleep in Aug 2017 after IBS flare-up following Nicotine cessation.

Mirtazapine 7.5mg 8/17 to 5/18

Mirtazapine 3.75mg 5/18 to 1/19

Off Mirtazapine since 2/19.

Vit B, Vit D+K2 and Magnesium Glycinate as needed.

On Ayurvedic herbs for GI issues - Guduchi since Jul 2020, Indukantham since Oct 2020

On Ashwagandha 1g since Nov 2020

 

 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy